# SDR IPXA2021103175473

- Difficulty date: October 21, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,495 hours, 17,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 368531694477
- Condition: None
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13DAMAGE ON MAIN DECK FLOOR PANEL ASSY (P/N:368-53-16-94477-127) BETWEEN LBL 11.0 AND RBL 11.0.FABRICATE A NEW FLOOR PANEL I.A.W UPS EO B767-5320-82003-A
